# SDR USAA920081642

- Difficulty date: September 5, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 34,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65528941
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q1 MAJOR REPAIR NR 03C10753073/039 FLOOR SUPPORT CRACKED AT BS540, BLO TO LBL24.  REPLACED FLOOR SUPPORT AT BS540, BLO TO LBL24 IAW B737 SRM 51-10-02.
